RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Funktsional. Anal. i Prilozhen., 1981, Volume 15, Issue 2, Pages 22–35 (Mi faa1708)  

This article is cited in 11 scientific papers (total in 11 papers)

Baxter's equations and algebraic geometry

I. M. Krichever


Full text: PDF file (1500 kB)
References: PDF file   HTML file

English version:
Functional Analysis and Its Applications, 1981, 15:2, 92–103

Bibliographic databases:

UDC: 517.9+513.015.7
Received: 17.10.1980

Citation: I. M. Krichever, “Baxter's equations and algebraic geometry”, Funktsional. Anal. i Prilozhen., 15:2 (1981), 22–35; Funct. Anal. Appl., 15:2 (1981), 92–103

Citation in format AMSBIB
\Bibitem{Kri81}
\by I.~M.~Krichever
\paper Baxter's equations and algebraic geometry
\jour Funktsional. Anal. i Prilozhen.
\yr 1981
\vol 15
\issue 2
\pages 22--35
\mathnet{http://mi.mathnet.ru/faa1708}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=617467}
\zmath{https://zbmath.org/?q=an:0475.35072|0485.35078}
\transl
\jour Funct. Anal. Appl.
\yr 1981
\vol 15
\issue 2
\pages 92--103
\crossref{https://doi.org/10.1007/BF01082280}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1981MU34400003}


Linking options:
  • http://mi.mathnet.ru/eng/faa1708
  • http://mi.mathnet.ru/eng/faa/v15/i2/p22

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. K. Sklyanin, “Some algebraic structures connected with the Yang–Baxter equation”, Funct. Anal. Appl., 16:4 (1982), 263–270  mathnet  crossref  mathscinet  zmath  isi
    2. A. P. Veselov, “Integrable maps”, Russian Math. Surveys, 46:5 (1991), 1–51  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    3. V. I. Dragovich, “Solutions of the Yang equation with rational irreducible spectral curves”, Russian Acad. Sci. Izv. Math., 42:1 (1994), 51–65  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    4. I. M. Krichever, A. V. Zabrodin, “Spin generalization of the Ruijsenaars–Schneider model, the non-Abelian Toda chain, and representations of the Sklyanin algebra”, Russian Math. Surveys, 50:6 (1995), 1101–1150  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    5. V. I. Dragovich, “Solutions of the Yang Equation and Algebraic Curves of Genus $>1$”, Funct. Anal. Appl., 31:2 (1997), 129–131  mathnet  crossref  crossref  mathscinet  zmath  isi
    6. Zabrodin, A, “Commuting difference operators with elliptic coefficients from Baxter's vacuum vectors”, Journal of Physics A-Mathematical and General, 33:20 (2000), 3825  crossref  isi
    7. A. V. Odesskii, “Belavin Elliptic $R$-Matrices and Exchange Algebras”, Funct. Anal. Appl., 36:1 (2002), 49–61  mathnet  crossref  crossref  mathscinet  zmath  isi
    8. I. A. Taimanov, “Singular spectral curves in finite-gap integration”, Russian Math. Surveys, 66:1 (2011), 107–144  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    9. Dragovic V., “Algebro-Geometric Approach to the Yang–Baxter Equation and Related Topics”, Publ. Inst. Math.-Beograd, 91:105 (2012), 25–48  crossref  isi
    10. S. È. Derkachev, V. P. Spiridonov, “Yang–Baxter equation, parameter permutations, and the elliptic beta integral”, Russian Math. Surveys, 68:6 (2013), 1027–1072  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    11. L. A. Takhtajan, A. Yu. Alekseev, I. Ya. Aref'eva, M. A. Semenov-Tian-Shansky, E. K. Sklyanin, F. A. Smirnov, S. L. Shatashvili, “Scientific heritage of L. D. Faddeev. Survey of papers”, Russian Math. Surveys, 72:6 (2017), 977–1081  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
  • Функциональный анализ и его приложения Functional Analysis and Its Applications
    Number of views:
    This page:580
    Full text:205
    References:43
    First page:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019